# SDR SWIA2025081800210

- Difficulty date: February 10, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA67693-601R-53-61-1550 945SW MXCODEID55290-PR - LH INTERCOSTAL CLIP, AFT OF REAR PRESSURE BULKHEAD AT STGR 14L, CRACKED.  COMPLIED WITH TEMPORARY REPAIR PER REO 601R-53-61-1550 REV -B DATED 2010-11-01.  PERMANENT REPAIR DUE WITHIN 6000 FLT HR BY 50334.9 TAT, PART NUMBER:   - , SERIAL NUMBER: 7770, POSITION:    (C-CHECK RO 08/16/2025)REMOVED AND REPLACED LH INTERCOSTAL CLIP AFT OF REAR PRESSURE BULKHEAD AT STR 14L. INSTALLED IN REFERENCE TO SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
